| Model Number |
02.12.E0312FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
09/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 september 2025 lot 2242954: (b)(4) items manufactured and released on 24-jan-2024.Expiration date: 2028-02-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
The patient had knee instability and the cause is unknown.At about 1 year and 6 months post primary the surgeon upsized the poly from 12mm to 13mm for increased stability.The surgery was completed successfully.